Phenytoin intoxication can occur either with repeated supra therapeutic dosing or an acute overdose. Dose-dependent CNS depression occurs. Most presentations are benign and have good outcomes with supportive care. The main risk to patients is falling which can last days.
AGENTS local anesthetic agents tricyclic antidepressants carbamazepine (in very high doses) dextropropoxyphene antiarrhythmics e.g. flecainide, quinine propanolol thioridizine phenothiazines (not usually clinically significant) amantidine NB. phenytoin and sodium valproate do not usually present with features of sodium channel blockade in…
Necessary cookies are absolutely essential for the website to function properly. This category only includes cookies that ensures basic functionalities and security features of the website. These cookies do not store any personal information.
Any cookies that may not be particularly necessary for the website to function and is used specifically to collect user personal data via analytics, ads, other embedded contents are termed as non-necessary cookies. It is mandatory to procure user consent prior to running these cookies on your website.